Alert archive / Montana / High Wind Watches in 2016
High Wind Watch 8, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Dec 17, 2016, 2:46 PM MST. It took effect at Dec 18, 2016, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 17, 2016, 2:46 PM MST (21:46 UTC)
- In effect from
- Dec 18, 2016, 11:00 PM MST
- Expired
- Dec 18, 2016, 2:19 PM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
653 WWUS75 KTFX 172146 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 246 PM MST SAT DEC 17 2016 MTZ009>014-044>051-181400- /O.NEW.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...SHELBY...CHESTER...CONRAD... CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 246 PM MST SAT DEC 17 2016 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS AREAS MONDAY NIGHT AND SPREAD EAST ACROSS PORTIONS OF NORTH CENTRAL MONTANA ON MONDAY. STRONGEST WINDS ARE LIKELY MONDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO CONTINUED BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$
4 follow-up statements
256 WWUS75 KTFX 180517 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1017 PM MST SAT DEC 17 2016 MTZ009>014-044>051-181400- /O.CON.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...FLESHER PASS...HELENA...LINCOLN... MACDONALD PASS...ROGERS PASS...SHELBY...CHESTER...CONRAD... CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 1017 PM MST SAT DEC 17 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON... * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL SPREAD EAST FROM THE ROCKY MOUNTAIN FRONT ONTO THE ADJACENT PLAINS OVERNIGHT INTO SUNDAY...THEN EAST ACROSS THE REMAINDER OF NORTH CENTRAL MONTANA SUNDAY NIGHT INTO MONDAY. THE STRONGEST WINDS ARE LIKELY MONDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO CONTINUED BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$
706 WWUS75 KTFX 181025 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 325 AM MST SUN DEC 18 2016 MTZ009-010-046-048-182200- /O.UPG.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/ /O.NEW.KTFX.HW.W.0009.161219T0600Z-161220T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CONRAD...CHOTEAU 325 AM MST SUN DEC 18 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH...BUT GUSTS UP TO 80 MPH IN FAVORED LOCATIONS ALONG THE ROCKY MOUNTAIN FRONT. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT THIS EVENING...THEN SPREAD EAST ONTO THE ADJACENT PLAINS BY MONDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ROADS. ADDITIONAL TRAVEL HAZARDS ARE LIKELY DUE TO CONTINUED BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD CAUSE PROPERTY DAMAGE. && $$ MTZ011>014-044-045-047-049>051-182200- /O.CON.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 325 AM MST SUN DEC 18 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT THIS EVENING...THEN SPREAD EAST ACROSS THE PLAINS OF CENTRAL MONTANA BY MONDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO CONTINUED BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$ MARTIN
287 WWUS75 KTFX 181634 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 934 AM MST SUN DEC 18 2016 MTZ009-010-046-048-182300- /O.EXT.KTFX.HW.W.0009.161218T1634Z-161220T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CONRAD...CHOTEAU 934 AM MST SUN DEC 18 2016 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST MONDAY... * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. GUSTS UP TO 80 MPH POSSIBLE MONDAY. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP TODAY ALONG THE ROCKY MOUNTAIN FRONT AND INCREASE FURTHER THIS EVENING...THEN SPREAD EAST ONTO THE ADJACENT PLAINS BY MONDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ROADS. ADDITIONAL TRAVEL HAZARDS ARE LIKELY DUE TO SIGNIFICANT BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD CAUSE PROPERTY DAMAGE. && $$ MTZ011>014-044-045-047-049>051-182300- /O.CON.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 934 AM MST SUN DEC 18 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY AFTERNOON... * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP ALONG THE ROCKY MOUNTAIN FRONT TODAY...THEN SPREAD EAST ACROSS THE PLAINS OF CENTRAL MONTANA LATE TONIGHT THROUGH MONDAY AFTERNOON. STRONGEST WINDS ARE LIKELY MONDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO CONTINUED BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$
685 WWUS75 KTFX 182119 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 219 PM MST SUN DEC 18 2016 MTZ011>014-044-045-047-049>051-191400- /O.UPG.KTFX.HW.A.0008.161219T0600Z-161220T0000Z/ /O.EXB.KTFX.HW.W.0009.161219T0600Z-161220T0600Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...HAVRE...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...FLESHER PASS... HELENA...LINCOLN...MACDONALD PASS...ROGERS PASS...SHELBY... CHESTER...CHINOOK...FAIRFIELD...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 219 PM MST SUN DEC 18 2016 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. ISOLATED WIND GUSTS TO 70 MPH POSSIBLE. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL SPREAD EAST ACROSS THE PLAINS OF NORTH CENTRAL MONTANA LATE TONIGHT THROUGH MONDAY AFTERNOON. STRONGEST WINDS ARE LIKELY MONDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS ARE POSSIBLE DUE TO CONTINUED BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD CAUSE PROPERTY DAMAGE. && $$ MTZ009-010-046-048-191400- /O.EXT.KTFX.HW.W.0009.000000T0000Z-161220T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CONRAD...CHOTEAU 219 PM MST SUN DEC 18 2016 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST MONDAY... * WINDS...WEST 35 TO 50 MPH WITH GUSTS UP TO 70 MPH. ISOLATED GUSTS UP TO 90 MPH POSSIBLE MONDAY ALONG THE IMMEDIATE FRONT RANGE OF THE ROCKIES. * TIMING...STRONG WEST TO SOUTHWEST WINDS WILL INCREASE FURTHER TONIGHT..THEN SPREAD EAST ONTO THE ADJACENT PLAINS BY MONDAY AFTERNOON. STRONGEST WIND GUSTS ARE LIKELY TO OCCUR MONDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ROADS. ADDITIONAL TRAVEL HAZARDS ARE LIKELY DUE TO SIGNIFICANT BLOWING AND DRIFTING OF SNOW WITH ASSOCIATED REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD CAUSE PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 17, 2:29 PM MST, 17 minutes earlier.
Area forecast discussion, Dec 17, 2:29 PM MST, 17 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 229 PM MST Sat Dec 17 2016 ...INCREASING WINDS THROUGH MONDAY WITH IMPACTS FROM BLOWING AND DRIFTING SNOW...ESPECIALLY ACROSS NORTH CENTRAL MONTANA... .DISCUSSION... Tonight through Monday...Large scale upper level trough shifts east into the central CONUS tonight with an upper level ridge just offshore shifting inland while flattening through Sunday before additional shortwave energy currently upstream in the Gulf of AK moves quickly across the Region on Monday. As the upper trough shifts east the low level cold/arctic airmass will continue to erode/moderate through tonight. Strongest warming will continue to be focused over N-central MT where a lee-side surface trough is extending south from Alberta and bringing increasingly breezy conditions through tonight. Surface high pressure over SW MT will keep the colder air locked in place across the SW MT valleys where temperatures will fall back into the single digits and teens below zero tonight. The lee-side trough continues to deepen Sunday as weak shortwave energy tracks SE across the region. This should bring an additional increase in winds across northcentral MT with many areas seeing gusts of 30-40mph by Sunday afternoon. Blowing and drifting snow impacts have become the main concern going through the next couple of days winds increase. Already seeing some drifting of snow in areas where winds have increased to 20-30 mph along the Rocky Mtn front though so far visibility is not being reduced significantly. With winds increasing tonight through tomorrow will have a winter weather advisory for blowing snow across much of North Central MT, beginning late this afternoon across western and southern portions where winds will increase first and expanding to eastern sections Sunday morning. Shortwave energy currently in the Gulf of AK arrives Sunday night through Monday bringing even stronger winds aloft and the potential for high winds initially along the Rocky Mtn front and adjacent areas, but also expanding across eastern portions of north-central MT by Monday afternoon. Will highlight to potential for strong winds across North-Central MT with a High Wind Watch for Sunday night through Monday period. While confidence in winds and at least low-moderate impacts from blowing and drifting snow is fairly high, there are some factors that could mitigate the severity of blowing/drifting snow. Snow pack of around 3-6 inches generally covers the area where highest winds are anticipated. With drifting of snow already underway, the snow pack may undergo enough settling/redistribution for significant blowing/drifting to occur. By the time the strongest winds arrive on Monday, temperatures will also have risen to near or above freezing in the areas where the highest winds are anticipated, potentially developing a crust on the snow surface. Situation still needs to be monitored as winds strengthen Sunday. Hoenisch Monday Night through Saturday...This period begins with windy conditions and temperatures near- to slightly above normal (mid/upper 30s) as strong westerly winds promote downslope warming and bring in a relatively milder Pacific airmass. Forecast models are maintaining decent continuity and agreement in showing a progressive weather pattern for our area next week, as shortwave trofs move across our region on Tues and Thur into Fri, with weak high pressure ridging between these systems. Better moisture for more widespread light precipitation is expected with the Tues shortwave, with highest amounts concentrated along the Rocky Mtn Front and over southwest MT. Given the warmer airmass, snow levels may move up to around 4000 ft on Tues aftn, meaning that some of the precip over central MT may fall as rain/snow mix or even all rain. But the surface cold front with this system will bring a quick conversion back to light snow as it moves across our forecast area Tues eve. Look for dry conditions from Wed aftn to Thur aftn, when the second shortwave arrives. Winds aloft are not as strong as weather systems earlier in the week, keeping temps only in the upper 20s to low 30s as the shortwave passes. Prolonged northwest flow behind the shortwave will generate areas of snow showers through Fri, especially in favored upslope areas of local mtn ranges. Weak ridging returns on Sat, with mostly dry conditions, and highs only in the 20s. Waranauskas && .AVIATION... /Updated 1110Z/ VFR conditions prevail. Skies will remain clear through midday, followed by a gradual increase in mid-level clouds as a swath of moisture drops south along and west of the Continental Divide. Winds becoming breezy (gusts of 20-30 kts) this evening from KGTF north to the US/Can border as pressure gradients begin to tighten ahead of an upper-level trough arriving Sunday. PN && .PRELIMINARY POINT TEMPS/POPS... GTF 5 23 19 34 / 10 10 10 10 CTB 3 22 19 31 / 10 10 10 20 HLN -14 11 11 32 / 10 10 10 20 BZN -18 10 8 27 / 10 10 10 20 WEY -21 4 -10 13 / 0 10 10 30 DLN -15 12 4 23 / 10 10 10 20 HVR -4 19 17 35 / 10 10 10 20 LWT 0 19 16 33 / 10 10 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 11 PM MST Sunday Cascade...Central and Southern Lewis and Clark...Eastern Glacier...Eastern Pondera...Eastern Teton...Judith Basin...Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. High Wind Watch from Sunday evening through Monday afternoon Blaine...Cascade...Central and Southern Lewis and Clark... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Fergus...Hill...Judith Basin...Liberty...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. Winter Weather Advisory from 5 AM to 11 PM MST Sunday Blaine... Chouteau...Fergus...Hill. && weather.gov/greatfalls
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 10:40 AM MST | Winter Weather Advisory | TFX | 57 hr |
Nearby
High Wind Watches in Montana, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.